On a conjecture of Kemnitz

Rónyai, Lajos (2000) On a conjecture of Kemnitz. COMBINATORICA, 20 (4). pp. 569-573.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2448

Update Item Update Item